# SDR HALA2009101200459

- Difficulty date: October 12, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 68,523 hours, 30,836 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fmc
- Condition: Intermittent
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB - FMC FUEL PREDICTION INNACURATE WITH FLT PLAN. INSUFICIENT FUEL WITH 0.0 LBS. OVER DESTINATION OBSERVED.  PERFORMED FMC BITE PROCEDURE PER FIM 34-61-00 FIG.111. NO FAULTS NOTED. GROUND CK GOOD. OK FOR SERVICE.
